# SDR AUS20031235

- Difficulty date: October 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Grob G115
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1152015
- Condition: Fractured
- Location: Fuselage
- Part time: 4,182 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FUSELAGE FRAME AND SUPPORTING CROSS BEAM FRACTURED. NOSE LANDING GEAR AFT ATTACHMENT FITTING IS ATTACHED TO THE FRAME.
